Format
Sort by
Items per page

Send to

Choose Destination

Links from PubMed

Items: 1 to 20 of 298

1.

Nucleoside analogues and mitochondrial toxicity.

Fleischer R, Boxwell D, Sherman KE.

Clin Infect Dis. 2004 Apr 15;38(8):e79-80. Epub 2004 Mar 26.

PMID:
15095236
2.

High rate of didanosine-related mitochondrial toxicity in HIV/HCV-coinfected patients receiving ribavirin.

Moreno A, Quereda C, Moreno L, Perez-Elías MJ, Muriel A, Casado JL, Antela A, Dronda F, Navas E, Bárcena R, Moreno S.

Antivir Ther. 2004 Feb;9(1):133-8.

PMID:
15040545
3.
4.

Lactic acidosis and antiretroviral therapy: a case report and literature review.

Marra A, Lewi D, Lanzoni V, Wey SB, Odashiro LN, Gomes PS, Silva E.

Braz J Infect Dis. 2000 Jun;4(3):151-5.

PMID:
10934499
5.

Symptomatic hyperlactatemia in an HIV-positive patient: a case report and discussion.

Antoniou T, Weisdorf T, Gough K.

CMAJ. 2003 Jan 21;168(2):195-8.

6.

[Treatment of chronic hepatitis C in patients coinfected with HIV: tolerability, drug interactions, therapeutic indications].

Perronne C.

Gastroenterol Clin Biol. 2002 Apr;26 Spec No 2:B274-82. Review. French. No abstract available.

PMID:
12180301
8.

Progression of fibrosis in HIV and hepatitis C virus-coinfected patients treated with interferon plus ribavirin-based therapy: analysis of risk factors.

Bani-Sadr F, Lapidus N, Bedossa P, De Boever CM, Perronne C, Halfon P, Pol S, Carrat F, Cacoub P; French National Agency for Research on AIDS; Viral Hepatitis-HC02-Ribavic Study Team.

Clin Infect Dis. 2008 Mar 1;46(5):768-74. doi: 10.1086/527565.

PMID:
18248298
9.

Nucleoside analogue-induced fatal lactic acidosis in two HIV-infected patients in Singapore.

Hwang SW, Leo YS.

Singapore Med J. 2001 Jun;42(6):247-51.

PMID:
11547960
10.

Hyperlactatemia and antiretroviral therapy: the Swiss HIV Cohort Study.

Boubaker K, Flepp M, Sudre P, Furrer H, Haensel A, Hirschel B, Boggian K, Chave JP, Bernasconi E, Egger M, Opravil M, Rickenbach M, Francioli P, Telenti A.

Clin Infect Dis. 2001 Dec 1;33(11):1931-7. Epub 2001 Oct 23.

PMID:
11692306
11.
12.
13.

Peripheral neuropathy during stavudine-didanosine antiretroviral therapy.

Reliquet V, Mussini JM, Chennebault JM, Lafeuillade A, Raffi F.

HIV Med. 2001 Apr;2(2):92-6.

14.

Lactic acidosis associated with stavudine administration: a report of five cases.

Mokrzycki MH, Harris C, May H, Laut J, Palmisano J.

Clin Infect Dis. 2000 Jan;30(1):198-200.

PMID:
10619755
15.

Hyperlactatemia in human immunodeficiency virus-uninfected infants who are exposed to antiretrovirals.

Noguera A, Fortuny C, Muñoz-Almagro C, Sanchez E, Vilaseca MA, Artuch R, Pou J, Jimenez R.

Pediatrics. 2004 Nov;114(5):e598-603. Epub 2004 Oct 18.

PMID:
15492359
16.

Depletion of mitochondrial DNA in liver under antiretroviral therapy with didanosine, stavudine, or zalcitabine.

Walker UA, Bäuerle J, Laguno M, Murillas J, Mauss S, Schmutz G, Setzer B, Miquel R, Gatell JM, Mallolas J.

Hepatology. 2004 Feb;39(2):311-7.

PMID:
14767983
17.
18.
19.

The role of nucleoside reverse transcriptase inhibitors usage in the incidence of hyperlactatemia and lactic acidosis in HIV/AIDS patients.

Dragovic G, Jevtovic D.

Biomed Pharmacother. 2012 Jun;66(4):308-11. doi: 10.1016/j.biopha.2011.09.016. Epub 2012 May 15.

PMID:
22658063
20.

Impact of antiretroviral choice on hypercholesterolaemia events: the role of the nucleoside reverse transcriptase inhibitor backbone.

Jones R, Sawleshwarkar S, Michailidis C, Jackson A, Mandalia S, Stebbing J, Bower M, Nelson M, Gazzard BG, Moyle GJ.

HIV Med. 2005 Nov;6(6):396-402.

Supplemental Content

Support Center